# SDR SWIA202056039

- Difficulty date: December 29, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-3 FUEL TANK CANISTER HAS SUSPECTED CRACK AT MOUNTING BRACKET (FLAGGED).   (C-CHECK) RO 2/6/2021   REPAIRED LH WING SLAT TRACK CANISTER BRACKET AT POSTION 1-3. REF REO 670-57-42-577 REV -- DATED 2016-12-02 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY AND 27-900-1009-SKY.
